Advertisement

Vietnam Journal of Mathematics

, Volume 43, Issue 4, pp 677–686 | Cite as

Analytical Solution for a Non-Self-Adjoint and Non-Local-Boundary Value Problem Including a Partial Differential Equation with a Complex Constant Coefficient

  • Mohammad JahanshahiEmail author
  • Mojtaba Darabadi
Article
  • 81 Downloads

Abstract

In this paper, we investigate an initial-boundary value problem for a partial differential equation with a complex constant coefficient and non-local-boundary conditions whose related spectral problem is a non-self-adjoint-boundary value problem. For this problem, we first derive the related spectral problem. Then the formal and analytical solution were formulated by using eigenfunctions of the related spectral problem. Finally, the existence, uniqueness and convergence of the series solution will be proved.

Keywords

Partial differential equations Non-local-boundary value problem Self-adjoint problem Non-self-adjoint operators Fundamental solutions 

Mathematics Subject Classification (2010)

35A01 35A08 65N25 

Notes

Acknowledgements

The authors are thankful to the honorable referee for his helpful and useful suggestions to improve the manuscript.

References

  1. 1.
    Almut, B., Chugunova, M.: On computing the instability index of a non-self-adjoint differential operator associated with coating and rimming, flows. SIAM J. Math. Anal. 43, 367–388 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Ashyralyev, A., Yildirim, O.: A note on the second order of accuracy stable difference schemes for the 187 nonlocal boundary value hyperbolic problem. Abstr. Appl. Anal. 2012, 846582 (2012), 29 pp.Google Scholar
  3. 3.
    Avalishvili, G., Avalishvili, M., Gordeziani, D.: On a nonlocal problem with integral boundary conditions for a multidimensional elliptic equation. Appl. Math. Lett. 24, 566–571 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Berikelashvili, G., Khomeriki, N.: On the convergence of difference schemes for one nonlocal boundary-value problem. Lith. Math. J. 52, 353–362 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Bialecki, B., Fairweather, G., Lopez-Marcos, J.C.: The Crank–Nicolson Hermite cubic orthogonal spline collocation method for the heat equation with nonlocal boundary conditions. Adv. Appl. Math. Mech. 5, 442–460 (2013)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Carlson, R.: Adjoint and self-adjoint differential operators on graphs. Electron. J. Differ. Equ. 1198, 06(1998). 10pp.Google Scholar
  7. 7.
    Čiupaila, R., Sapagovas, M., Štikonienė, O.: Numerical solution of nonlinear elliptic equation with nonlocal condition. Nonlinear Anal. Model. Control 18, 412–426 (2013)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Delkhosh, M., Delkhosh, M.: Analytic solutions of some self-adjoint equations by using variable change method and its applications. J. Appl. Math. 2012, 180806 (2012). 7 pp.Google Scholar
  9. 9.
    Everitt, W.N., Markus, L., Plum, M.: An unusual self-adjoint linear partial differential operator. Trans. Am. Math. Soc. 357, 1303–1324 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Gordeziani, D.G., Avalishvili, G.A.: Time-nonlocal problems for Schrödinger type equations: II. Results for specific problems. Differ. Equ. 41, 852–859 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Martín-Vaquero, J., Queiruga-Dios, A., Encinas, A.H.: Numerical algorithms for diffusion–reaction problems with non-classical conditions. Appl. Math. Comput. 218, 5487–5492 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Martín-Vaquero, J., Wade, B.A.: On efficient numerical methods for an initial-boundary value problem with nonlocal boundary conditions. Appl. Math. Model. 36, 3411–3418 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Myint-U, T., Debnath, L., 4th ed: Linear Partial Differential Equations for Scientists and Engineers, Birkhauser, Boston (2007)Google Scholar
  14. 14.
    Sapagovas, M., Jakubelienė, K.: Alternating direction method for two-dimensional parabolic equation with nonlocal integral condition. Nonlinear Anal. Model. Control 17, 91–98 (2012)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Vladimirov, V.S.: Generalized of Mathematical Physics, Mir Publishers, Moscow (1979)Google Scholar
  16. 16.
    Wang, A., Sun, J., Zettl, A.: The classification of self-adjoint boundary conditions: Separated, coupled, and mixed. J. Funct. Anal. 255, 1554-1573 (2008)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2014

Authors and Affiliations

  1. 1.Azarbaijan Shahid Madani UniversityTabrizIran

Personalised recommendations